Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2017 | Journal Article | IST-REx-ID: 698 | OA
Wang, Yejun, Mallika Nagarajan, Caroline Uhler, and Gv Shivashankar. “Orientation and Repositioning of Chromosomes Correlate with Cell Geometry Dependent Gene Expression.” Molecular Biology of the Cell 28, no. 14 (2017): 1997–2009. https://doi.org/10.1091/mbc.E16-12-0825.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, Piotr, Caroline Uhler, and Donald Richards. “Maximum Likelihood Estimation for Linear Gaussian Covariance Models.” Journal of the Royal Statistical Society. Series B: Statistical Methodology 79, no. 4 (2017): 1269–92. https://doi.org/10.1111/rssb.12217.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1089 | OA
Fallat, Shaun, Steffen Lauritzen, Kayvan Sadeghi, Caroline Uhler, Nanny Wermuth, and Piotr Zwiernik. “Total Positivity in Markov Structures.” Annals of Statistics 45, no. 3 (2017): 1152–84. https://doi.org/10.1214/16-AOS1478.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, Elisa, Andreas Rappold, and Werner Müller. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications 26, no. 3 (2017): 403–18. https://doi.org/10.1007/s10260-016-0375-6.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1833 | OA
Klimova, Anna, and Tamás Rudas. “On the Closure of Relational Models.” Journal of Multivariate Analysis 143 (2016): 440–52. https://doi.org/10.1016/j.jmva.2015.10.005.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed